# SDR AUS20010485

- Difficulty date: April 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Faulty
- Location: Autothrottle Sys
- Component: Autothrottle Sys
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CONTROL COMPUTER (TCC) FAULTY.
